# SDR REXA2015051900516

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,689 hours, 11,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVAL, MC DOOR WOULD NOT OPEN.  HANDLE WOULD UNLOCK BUT ONLY MOVE 1/3 TO 1/2 AFTER SEVERAL ATTEMPTS INSIDE & OUT.  LUBED AS NEEDED IAW AMM 12-20-52.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
